Please use this identifier to cite or link to this item:
Title: Projective covering designs
Authors: Chee, Yeow Meng
Ling, San
Keywords: DRNTU::Engineering::Computer science and engineering::Mathematics of computing
Issue Date: 1993
Source: Chee, Y. M., & Ling, S. (1993). Projective Covering Designs. Bulletin of the London Mathematical Society, 25(3), 231-239.
Series/Report no.: Bulletin of the London Mathematical Society
Abstract: A (2, k, v) covering design is a pair (X, F) such that X is a v-element set and F is a family of k-element subsets, called blocks, of X with the property that every pair of distinct elements of X is contained in at least one block. Let C(2, k, v) denote the minimum number of blocks in a (2, k, v) covering design. We construct in this paper a class of (2, k, v) covering designs using number theoretic means, and determine completely the functions C(2,6,6n · 28) for all n ≥ 0, and C(2,6,6n · 28 − 5) for all n ≥ 1. Our covering designs have interesting combinatorial properties.
ISSN: 1469-2120
DOI: 10.1112/blms/25.3.231
Rights: © 1993 London Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Bulletin of the London Mathematical Society, London Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: ].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
3. Projective covering designs.pdf532.29 kBAdobe PDFThumbnail

Citations 50

Updated on Jan 13, 2023

Web of ScienceTM
Citations 50

Updated on Jan 26, 2023

Page view(s) 10

Updated on Jan 30, 2023

Download(s) 20

Updated on Jan 30, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.